MathSciNet Relay Station
MathSciNet bibliographic data
MR1725935 52B20 (14M25 57S10 57T35)
Bukhshtaber, V. M.; Panov, T. E. Torus actions and the combinatorics of polytopes. (Russian) Tr. Mat. Inst. Steklova 225 (1999), Solitony Geom. Topol. na Perekrest., 96--131; translation in Proc. Steklov Inst. Math. 1999, no. 2 (225), 87–120
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement